# SDR FDEA202010232609

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A5381263520200
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EA: 6-5310-T0300981 D P4.  TITLE: FUSELAGE-MAINFRAME-LEFT-HAND FR 47 SPLICE FITTING/HOLES "E" & "N".  REPAIR COMPLIED WITH EA: 6-5310-T0300981 D P4, TITLE: FUSELAGE-MAINFRAME-LEFT-HAND FR 47 SPLICE FITTING/HOLES "E" & "N" REPAIR.  REPAIRED THE FUSELAGE-MAINFRAME-LEFT-HAND FR 47 SPLICE FITTING CRACKED HOLES "A" AND "E".  THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR, PER GMM 6-2-100.  THE FUTURE REPETITIVE INSPECTIONS, PER EA: 6-5310-T0300981.
